Forming box-shaped ends in circular tubes

Chong, Chin-Joo Tan, Judha Purbolaksono and Wen-Tong (2015) Forming box-shaped ends in circular tubes. International Journal of Precision Engineering and Manufacturing, 16 (9). pp. 1975-1981.

[img] PDF
Acceptance Letter_IJPEM_TCJ_2015.pdf

Download (37kB)
Item Type: Article
Uncontrolled Keywords: Forming box-shaped ends in circular tubes
Subjects: University Structure > Faculty of Engineering, Science and Mathematics > School of Engineering Sciences
Depositing User: MR. ADNAN YAHYA
Date Deposited: 29 May 2015
Last Modified: 13 Aug 2015
URI: http://repository.um.edu.my/id/eprint/102230

Actions (login required)

View Item View Item